Approximate Solution of Systems of Volterra Integral Equations of Second Kind by Adomian Decomposition Method
DOI:
https://doi.org/10.3329/dujs.v63i1.21761Keywords:
Adomian polynomial, Volterra integral equations, MathematicaAbstract
Real life problems that arise in different branches of science and social science, in the form of differential and integral equations are non-linear in nature. However, methods developed in Mathematics, usually, are suitable for the linear system. In this article, we talk on approximating solution of system of Volterra integral equations of second kind in an analytic way using Adomian decomposition method in Mathematica.
DOI: http://dx.doi.org/10.3329/dujs.v63i1.21761
Dhaka Univ. J. Sci. 63(1): 15-18, 2015 (January)
Downloads
Abstract
199
199
PDF
211
211
Downloads
Published
2015-01-28
How to Cite
Islam, M. S., Islam, M. S., Bangalee, M. Z. I., Khan, A. K., & Halder, A. (2015). Approximate Solution of Systems of Volterra Integral Equations of Second Kind by Adomian Decomposition Method. Dhaka University Journal of Science, 63(1), 15–18. https://doi.org/10.3329/dujs.v63i1.21761
Issue
Section
Articles